MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Dizziness (2194); Urinary Frequency / Polyuria (2275)
Date of Event 07/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58 - user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.The customer is concerned with test results from back to back blood tests reported of 145, 131 and 177 mg/dl.The customer's expected fasting blood glucose test result range is 90 - 105 mg/dl.Customer was not using correct testing technique for back to back test.At the time of the call the customer feels well and did not report any symptoms.When customer had obtained the results of concern, she reported she had symptoms of dizziness and frequent urination.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.Test strip lot manufacturer's expiration date is 07/17/2019 and open vial date is three weeks.The meter memory was reviewed for previous test result history (time / date not set): (b)(6).Customer is getting erratic readings and 2 days ago she had gotten high readings, and was suffering from symptoms of high blood glucose, and had felt ill, was dizzy and had frequent urination.Customer did not need medical assistance.Customer had gotten 145, 131, 177mg/dl when she was not feeling well and those were done fasting back to back.Today she feels fine and is doing well.Customer took battery out twice so the time and date is not correct she does not think she reset it.She also does not take any medication for diabetes.She was not taking the multiple test correctly.She is staying on her same hand but using the same puncture which i told her is not correct but the customer got a little argumentative.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7776925
Report Number1000113657-2018-00853
Device Sequence Number16463720
Product Code NBW
UDI-Device Identifier00096295126600
UDI-Public(01)00096295126600
Combination Product (Y/N)N
Initial Reporter StateAR
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/17/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2749
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2018
Initial Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1